Doctor insights on:
800 Mg Tylenol
TYLENOL+IBUPROFEN800: Although there is no contraindication but why would you like to do it.800 mgm of Ibuprofen is a strong dose for any pain, you sjould try one of these and if pain is not relieved in 4 hours then you can take the other drug.Tylenol (acetaminophen) is gentle on stomach but 800 mgm of Ibuprofen can upset stomach. ...Read more
No: Probably you confese it with ibuprophen.Get a more detailed answer ›
Relief: You question does not include what you want relief from. Please re-submit your question w/more specifics and someone will likely try to help. Peace and good health. ...Read more
It's probably rare: Doctors don't have a crystal ball to look into the future, which means a doctor cannot predict whether or not a person will have some rare reaction. That's the way life is. However, in 25 years of practice, I have yet to meet a patient who is allergic to plain Tylenol containing only acetaminophen. ...Read more
I took 2 500 mg Tylenol not thinking about if I had taken 2 when I went to bed. Now I'm afraid I've taken 4 500 mg within an hour and a half of each?
Tylenol: In this particular case, you’re likely in okay shape. 4 grams is the daily dose limit for someone of your age who has a healthy liver. With that said, you’ll want to be extra careful in future now that you’ve had this scare. Do you need to be taking Tylenol regularly? You should be taking it for as short as possible for whichever condition you’re treating. If it’s not working, something more effec ...Read more
Sounds ok: If a person had no prior problem with taking Vimovo (esomeprazole and naproxen) by itself, or either of its ingredients by themselves; and had no problem taking Tylenol #1 (acetaminophen and codeine) by itself, or either of its ingredients by themselves; then she should be ok taking Vimovo and Tylenol #1 together. They may cause stomach symptoms. Be sure to follow one's doctor's instructions. ...Read more
Tylenol (acetaminophen): This really depends on the dose of acetaminophen. A dose of 7gm at one time will put you into severe liver compromise. Current recommendation of the the aps is not to exceed 2-2.5gm/day, fda guide still states 4gm/day. An overdose will compromise the liver and if it does not recover then you could die. ...Read more
Not>4000mg in 24 hrs: Total Acetaminophen use should not exceed 4000 mg in 24 hours. Consider that other medicines, including prescription pain medications can have Acetaminophen in them. Taking high doses can damage the liver. If you have liver problems, do not take medications with Acetaminophen without talking to your primary doctor, your liver doctor or to us. ...Read more
Read label...: If the formulation you are referring to has diphenhydramine in it, be careful about excess sedation when taking it with melatonin. If it only has acetaminophen in it, then do not exceed 3 grams in a 24 hour interval. Read the instructions to determine how much to take in a single dose. Good luck! ...Read more
Codeine is the component of Tylenol 3 that would be tested. It would 3-5 days to be not detectable in urine.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
I would try and avoid taking up to 3000mg of tylenol on a regular basis regardless of what source. While 3000mg/24 is an accepted dosing amount. The potential for cumulative toxicity is still significant especially if you take it regularly. Also, be very cautious if you have liver problems, consume alcohol or take other medications metabolized in the liver.
Hope that helps. ...Read more
It depends on when you had your last dosage, the current state of your liver, and the number of milligrams you took. 4 Grams within 24 hours is concerning. If you feel weak, nauseous, and have abdominal pain you should definitely get yourself
evaluated as soon as possible. You should follow up with your physician regardless. Following directions as prescribed is crucial to preventing an overdose. ...Read more
I have a knot in my lower right back that hurts Tylenol won't help n I can't take ibprofuen what do I need to do?
Get examined: If you are still having issues I suggest a physical exam. If you are not allergic, I suggest Aleve, 1 tablet every 8 rs and simultaneous use of BioFreeze sport linamint, ...Read more
I have had the worst headache off and on for 3 days mostly in evening? Tylenol stopped working. What is it? What can I do for it?
I have a cold and yesterday accidentally took 4000mg of APAP. I roughly took 2000mg twice 12hrs apart from each other. I took 2 500mg Tylenol and also?
See below: The max daily you should take is 4000mg. Sounds like you got 5000mg. I doubt that is going to cause a problem, but I certainly wouldn't take any more tylenol for a few days, if not a week. It is very hard on your liver. To be certain, you would need to have a tylenol level drawn. You could call poison control and ask their opinion as well. ...Read more